# SDR TSAA9653046

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACKED TIE CIP AT BS 639 STRINGER 3L, BS 685 STRINGER 3R, BS 685 STRINGER 4R, BS 706 STRINGER 3R, BS 706 STRINGER 9L, BS 727A STRINGER 4L, BS 727A STRINGER 6R, BS 706 STRINGER 4R, BS 727B STRINGER 6R, AND BS 727B STRINGER 4L.  REPLACED TIE CLIPS PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
